# SDR ABXA20131003647

- Difficulty date: October 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 52,833 hours, 42,623 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strut
- Part number: 114T222117
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT INBD AUX TRACK OTBD LOWER STRUT SPLIT AT FWD EDGE.  NES STRUT RIB WAS FABRICATED ON REA B657-60736-MR.  INSTALLED NEW STRUT RIB PN 114T2221-17 & A NEW TRACK FTG SHIM PACK IAW B767 SRM 51-40-02 PARA 4 & 7.  PN 114T2221-17, NSN, STRUT CORRODED AT OSS 881.73.   AIRCRAFT WAS GROUNDED.
